What are the side effects /risks with dermal fillers in the temples?

Jeunesse MedSpa® | September 11, 2017 | no responses |

Bruising occurs in a significant number of cases.

Swelling in the injection area will occur. This will laser for 48 hours

Asymmetry: Sometimes one side is better treated than the other, this is usually because the patient is asymmetrical to start with.

Infection is a very rare complication, but always a possibility when the needle goes into the skin.

Necrosis (blood vessel being blocked, interfering with blood supply to the skin) is very rare. This could lead to scarring

Blindness There have been over 100 cases reported in the world, so it is very rare, but also very serious. 

Need for further treatment: With temples, it take several syringes of product to get to where the patient wants to be.

Tags:
Enjoy this article? Don't forget to share.

Comment on this FAQ

Your email address will not be published. Required fields are marked *

fifteen + 8 =

Let’s make beautiful skin together!

Talk to the team

Fill in this simple form and we'll be in touch





Have a topic you'd like to suggest?

Stay up to date with Jeunesse MedSpa®

Subscribe to our newsletter